# SDR SWIA200515118

- Difficulty date: June 12, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 1,433 hours, 946 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Sticking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CA'S TRIM SWITCH IS STICKING.  REPLACED CAPTIANS TRIM SWITCH IAW MM 27-41-00.  OPERATIONAL CHECK GOOD.
